# SDR DXTA200601685

- Difficulty date: October 26, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N204QS
- Make and model: Amd FALCON2000
- Aircraft serial: 104
- Aircraft time: 5,890 hours, 3,730 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 785896
- Condition: Inoperative
- Location: Cabin Temp
- Part time: 5,890 hours, 3,730 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD WIND/AIR NOISE IN THE RIGHT REAR OF THE CABIN.  STARTED ABOVE FL 280.  NOISE WENT AWAY BELOW 14,000 FT.  REPEAT WRITE UP(M2B).  REPLACED TEMP SENSORS 135HF AND 136HF TURBINE INLET AND OUTLET SENSORS.  REPLACED TEMP BYPASS VALVE 120HF.  ALL OPS/LEAK CHK GOOD PER F-2000 MM 21-601.  NO DEFECT NOTED.
